# SDR 04FDEA02902

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC25122
- Condition: Damaged
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBD FLAP PIVOT POINT OUTBOARD BORE HAS GROOVE MARK.  REMOVED CORROSION IAW DAC CMM 57-52-01.  BEGINNING DIAMETER 1.1875 INCH FINAL 1.2552 INCH . FABBED REPAIR BUSHING IAW DACCMM 57-52-01 AND EA8-5750-81475 MPI IAW DACCMM 5752-01 AND DPS 4.704 CAD PLATED, INSTALLED AND HONED BUSHING IAW  DACCMM 57-52-01.
